The Annals of Mathematical Statistics

Some Properties of Beta and Gamma Distributions

M. V. Jambunathan

Full-text: Open access

Abstract

The object of this paper is to present certain important properties of the Gamma distribution and the two kinds of Beta distributions, and to indicate certain useful applications of these two to sampling problems. The distribution of the Studentised $D^2$-statistic under the null hypothesis is obtained in two different ways.

Article information

Source
Ann. Math. Statist., Volume 25, Number 2 (1954), 401-405.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728800

Digital Object Identifier
doi:10.1214/aoms/1177728800

Mathematical Reviews number (MathSciNet)
MR61317

Zentralblatt MATH identifier
0056.12807

JSTOR
links.jstor.org

Citation

Jambunathan, M. V. Some Properties of Beta and Gamma Distributions. Ann. Math. Statist. 25 (1954), no. 2, 401--405. doi:10.1214/aoms/1177728800. https://projecteuclid.org/euclid.aoms/1177728800


Export citation